# SDR UIEA2019062804613

- Difficulty date: June 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,575 hours, 17,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR ESCAPE ROPE FELL OUT WHEN OPENING ENTRY DOOR. MISSING SNAP ON STORAGE BAG.  SECURED SNAPS ON ESCAPE ROPE COVER IAW SRM 51-40-02, OPS NORMAL.
